# SDR 97ZZZX3214

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76UT
- Make and model: Skrsky S76B
- Aircraft serial: 760443
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 7608020063051
- Condition: Damaged
- Location: Horiz Stabilizer
- Part time: 533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION REVEALED ARCING PIT (.1562 INCH BY .3437 INCH) DEPTH .041 INCH IN UPPER HORIZONTAL STABILIZER SPAR ON LEFT SIDE OF SPAR SUPPORT FITTING KEVLAR WRAP.  LEFT UPPER HORIZONTAL SUPPORT FITTING SHIM REVEALED ARCING HOLE, SUPPORT FITTING REVEALED NO APPRECIABLE DAMAGE FROM ARCING.  ARCING WAS DUE TO POSITION LIGHTS POWER (28VDC) WIRE ATTACHED TO HORIZONTAL STABILIZER CONDUCTING THROUGH GRAPHITE AND WIRE MESH WRAPPING THROUGH THIN LAYER OF KEVLAR WRAPPING.  MOISTURE INTRUSION OR SMALL IMPERFECTION IN KEVLAR WRAPPING ALLOWED CURRENT FLOW TO HORIZONTAL STABILIZER SUPPORT FITTING.
